MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939148301510
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch (b)(4) that fragment of the balloon detached.A 3.0 mm x 150 mm x 150 cm sterling balloon catheter was advance for used.During the angioplasty of the femoral bypass graft, a fragment of the balloon detached from the device and remained lodged within the patient's artery.The physician deployed a stent to secure the fragment in place, and it was retained within the patient's vasculature.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3: event date: used the first date of the month of the aware date as no event date was provided.
 
Additional Manufacturer Narrative
H10: related report number - updated to include related report number.B3: event date: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported via medwatch (b)(4) that fragment of the balloon detached.A 3.0mm x 150mm x 150cm sterling balloon catheter was advance for used.During the angioplasty of the femoral bypass graft, a fragment of the balloon detached from the device and remained lodged within the patient's artery.The physician deployed a stent to secure the fragment in place, and it was retained within the patient's vasculature.There were no patient complications reported.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21411257
Report Number2124215-2025-08150
Device Sequence Number15533055
Product Code DQY
UDI-Device Identifier08714729782315
UDI-Public08714729782315
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model NumberH74939148301510
Device Catalogue NumberH74939148301510
Device Lot Number0033684035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/05/2025
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age73 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite